MathSciNet Relay Station
MathSciNet bibliographic data
MR1091420 (92e:58150) 58F15 (58F17)
Feres, Renato; Katok, Anatole Anosov flows with smooth foliations and rigidity of geodesic flows on three-dimensional manifolds of negative curvature. Ergodic Theory Dynam. Systems 10 (1990), no. 4, 657–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement